Analytical Derivatives for Markov Switching Models
Simon van Norden () and
Robert Vigfusson ()
Computational Economics, 1997, vol. 10, issue 2, 187-94
This paper presents analytical gradients for a broad class of regime-switching models with Markovian state-transition probabilities. Such models are usually estimated by maximum likelihood methods, which require the derivatives of the likelihood function with respect to the parameter vector. These gradients are usually calculated by means of numerical techniques. The paper shows that analytical gradients considerably speed up maximum-likelihood estimation. Citation Copyright 1997 by Kluwer Academic Publishers.
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
Access to the full text of the articles in this series is restricted.
Working Paper: Analytical Derivatives for Markov Switching Models (1995)
Working Paper: Analytical Derivatives for Markov Switching Models
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:10:y:1997:i:2:p:187-94
Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2
Access Statistics for this article
Computational Economics is currently edited by Hans Amman
More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().